# SDR 2020FA0000273

- Difficulty date: May 29, 2020
- Submitted: May 29, 2020
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 55,452 hours, 38,528 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 55,452 hours, 38,528 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON-ROUTINE DISCREPANCY.  STA 380, STR 28L-28R, FRAME CORRODED FWD AND AFT SIDES.  CORRECTIVE ACTION COMPLIED WITH EA -PD37-53-3139 WITH NO DEVIATIONS PER APPROVED 8110-3.
